# SDR ZZDA2012184

- Difficulty date: February 10, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER  FUSELAGE EXTERIOR SKIN, STA 884, LONG 27R, RBL 21, CORROSION.  ACCOMPLISHED FUSELAGE EXTERIOR SKIN DOUBLER REPAIR PER B717 SRM 53-20-70.
